HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A sufficient condition for the uniqueness of solutions to a class of integro-differential equations

Files in This Item:
pre267.pdf349.13 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83414

Title: A sufficient condition for the uniqueness of solutions to a class of integro-differential equations
Authors: Mikami, T. Browse this author
Issue Date: 1-Oct-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 267
Start Page: 1
End Page: 9
Abstract: We give a sufficient condition for the uniqueness of solutions to Cauchy problem for a class of integro-partial differential operators related to the stochastic analysis, by way of the large deviations technique.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69018
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University